| Model Number |
DTBA1D4 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 680r30 heart ring implanted on (b)(6) 2012; 496860 lead implanted on (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the patient received an inappropriate shock from their crt-d (cardiac resynchronization therapy defibrillator) while using a weed eater.The crt-d remains in use.No further patient complications have been reported as a result of this event.